Doctor insights on:
I Am Having Nightmares Is It A Reaction To Drugs
I have to take a pessary for thrush but im frightened im going to have a bad allergic reaction to it. Never taken it before?
Unlikely: It is nearly impossible to get an allergic reaction from something you have never used before, so just go ahead and use it. The only caution perhaps is that if you have had an allergic reaction to one of the anti-fungal products, be sure that they are not the same with a different brand name . ...Read more
I was given adivan and the following night i experienced severe night jolts, do you know why? Is it possible tht it was an allergic reaction or due to heart disease?
After having a panic attack on believe I have received something called derealization. I would love it if I could get a cure for it as it is torture.
Panic Attack: I understand your concern and feeling of derealization. At age 16, stressors of relationship with parents, siblings, friends, and school can contribute to Anxiety symptoms and Panic attack. Alcohol and Drug use can make these symptoms worse. Trust your body to cope with derealization as symptoms do not continue, nor they remain intense. Please see a Psychiatrist for diagnosis and treatment ...Read moreSee 2 more doctor answers
I have been taking adipex for about 4 months, and I am starting to feel emotionally numb. Is this a side effect or is this something deeper?
Not typical: Emotionally numb is not a typical s/e of this medication. Assuming you are on this medication for weight loss - obesity and working to reduce weight can be assoc with depression. Talk to your MD - ask for a lipoprotein subset test to see if you are insulin resistance. Also ask for a Millenial PGT testing to assess if you are genetically prone to low folate (folic acid) levels that can cause mood issues ...Read moreSee 1 more doctor answer
I was allergic to penicillin as a baby. Now I am 34. Is it likely that if I take amoxicillin I could have a reaction?
Yes: Amoxicillin is a form of penicillin and does carry the risk of an allergic (immediate hypersensitivity )reaction if that is indeed what you had. Unfortunately the actual symptoms of drug reactions are typically poorly documented. The good news : Penicillin allergy tends to fade with time so there is an excellent chance that you are no longer allergic. A penicillin skin test can determine this ...Read more
I'm trying to switch from Xanax (alprazolam) to Atarax. If I am having a particularly bad panic attack, is it ok if I take both? Any interactions?
Is it possible to be raped while asleep without taking any drugs? I have severe anxiety & often worry of rape while i am sleeping at night?
Why do you ask?: You have a right to sleep in a secure place with a locked door and a means of self protection. Despite all the disinformaton, the vast majority of men would never think of assaulting you and would actively protect you from a man even bothering you in public. If you are in a dangerous environment, try to get away. But these are thoughts you should not be having. Your physician can help ...Read more
What to do if I am tking rimactacid 4 almost a month now.but I am having allergies or somelike skin asthma.is it a side effect?
Talk to doctor: your doctor may consider changing it if the side effects are significant ...Read more
I had a allergic reaction to biaoxin and had a tough time breathing so i switched to cefidir and i'm still having allergic reactions. Is this normal?
Can be: An allergic reaction to an antibiotic can take up to a few weeks to resolve. I doubt that you are reacting to the cefdinir. As long as the symptoms are abating i would not be too concerned. Antihistamines and if necessary oral steroids may help to control your symptoms until the reaction runs its course. ...Read more
Started cymbalta (duloxetine) today having a panic attack now is it safe to take a half a g of lorazepam to calm this down what should I do?
Talk to your doc!: You & your doc should have a game plan in place to prevent panic attacks (that's cymbalta) and stop them (possibly lorazepam). You're probably referring to 0.5mg, not 0.5g, but regardless, this question needs to be addressed to/by your doc. In general, benzodiazepines can be used to stop panic attacks although dose varies from person-to-person. Be careful of risk for addiction, confusion & death. ...Read moreSee 1 more doctor answer
I've never been allergic to honey and i love eating it but now i'm getting nervous i can get an allergic reaction. Is this possible?
Im having a nightmare reaction to risperdal consta. I did not need it, but have been a sedated zombie for 5 weeks can't think or talk. When is it over?
If you stop taking an antipsychotic does it create a psychosis? Is this really how i was before? I could work on acknowledging though so i don't a prob
Talk to your doc: Talk to your doctor before doing anything. Stopping an antipsychotic does not directly cause psychosis. However, people with a chronic or relapsing psychotic disorder relapse much more rapidly, in schizophrenia the relapse rate off meds is about 10% per month. ...Read moreSee 1 more doctor answer
I feel an urge to drink but I don't know if this means I am am addicted. It is similar to the urge I really want sugar after work, but know it's with alcohol. I have not given in. However, I am scared that this is a problem. Thank you for your response.
Urge to drink: Don't focus on a label, rather on your pattern of drinking and it's consequences: health, relationships, overall functioning. Do more reading, take some self-tests online, see your pcp for exam and guidance. Baby steps ----> good results. Stay with this issue. Some wise words on craving alcohol: http://step12.com/alcohol-self-test.html . Be safe and value your health. Take care. ...Read more
Hi I am having problem trying to sleep and maintaining sleep. Clonazepam is newly prescribed to me but it causes suicidal tendencies.What should I do?
I have an egg smelling stool, I am 16 years old what could cause this, and is it possible it is life threatening I am very worried, and want to know.
Consider this...: 1) how fast is the transit time through your gut? For most people its 1-3 days. Also, 2) what have you eaten recently that might even remotely have an egg-based odor? Your worry seems disproportionate here, but of course further testing may reassure you when you express your concern to your provider. ...Read more
Is it possible to suddenly become allergic to medication I have been on daily for two years( 100mg gabapentin) or is it something else cause allergy?
Unlikely: A 41 year old female on gabapentin for 2 years now having an allergic reaction. Unlikely to be due to the gabapentin now. If you had atopic dermatitis as a child, now a new skin rash could be a flare of atopic dermatitis or a new onset contact dermatitis to an exposure. Could also be an allergic reaction to something in the environment - insect bites, other irritants. ...Read more
I feel I have to get an orgasm "fix" every 4 to 6 days. I am not a pervert and I have never tried any psychoactive drug. Is there a medicine to control this urge? It feels like an addiction.
Why is it a problem?: I agree with the answers from drs. Ali and rothman, but I have a question. Why is an otherwise normal sex drive causing you distress? Do you do things you regret? Is this harming anyone in any way? If so, speak with your physician. If no one is being hurt, why do you find a normal sex drive upsetting? ...Read moreSee 4 more doctor answers
I have been breaking out in urticaria and hives for about a month. I believe it is related to ibuprofen. How long does a reaction to this last?
- Talk to a doctor live online for free
- I am having nightmares is alcohol to blame
- Drugs will nightmares
- If i am having an allergic reaction to peanuts what can i take in the meantime until i go to the doc
- Ask a doctor a question free online
- I am having a boy
- I am having headaches
- Does duromine have drug reaction with antihistamine?
- Can i stop myself from having a nightmares and waking him up?
- Talk to a neurologist online